What Are the Effects of High Doses of Diphenhydramine?

Answer

Diphenhydramine is a type of antihistamine. The effects of high doses can vary from person to person. Some people get minor symptoms such as constipation while others have reported to have hallucinations and delerium.
Q&A Related to "What Are the Effects of High Doses of Diphenhydramine"
An overdose of diphenhydramine can cause drowsiness, confusion, wea...
http://www.chacha.com/question/what-are-the-effect...
it doesn't leave your system. sorry. Wow! Some people are only alive cuz it's against the law to off them! Some people shouldn't even have access to answer questions. period! What
http://wiki.answers.com/Q/How_long_does_it_take_hi...
Time. Most people who try to get high off diphenhydramine find it very unpleasant. If this is the case then hopefully you can fall asleep and feel better in the morning otherwise
http://answers.yahoo.com/question/index?qid=201003...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com